MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Head Injury (1879); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient sustained trauma to the right side of the head, resulting in bleeding at the implant site.After the bleeding resolved, the patient did not report any additional symptoms or concerns.During a subsequent programming visit, examination revealed exposure of the deep brain stimulation (dbs) burr hole cap, while the surrounding tissue appeared healed.No additional adverse patient effects were reported.As part of the intervention, the finding was communicated to the treating neurologist, who initiated an urgent referral to the neurosurgeon for evaluation and wound revision.The neurosurgeon's office was also notified to facilitate follow-up.At the time of reporting, the patient had been referred for surgical evaluation, and no further patient status information was available.The dbs system remained implanted pending evaluation.Information regarding device return or analysis was not applicable at the time of the report.
 
Additional Manufacturer Narrative
B3: approximated one month prior the manufacturer became aware of the event block d.2b; additional applicable product codes: nhl, pjs.

Brand Name
SureTek?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50255877
Report Number3006630150-2026-05893
Device Sequence Number18673238
Product Code MHY
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)270709(10)36866659
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number36866659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale